# SDR ABXA2023011813

- Difficulty date: January 16, 2023
- Submitted: January 18, 2023
- Operation: Air carrier
- Aircraft: N750AX
- Make and model: Boeing 767232
- Aircraft serial: 767232
- Aircraft time: 91,902 hours, 41,597 cycles
- System (JASC): 7500 · Engine Bleed Air System
- Part: Bleed Air Sys
- Condition: Faulted
- Location: Lt Engine
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

LH ENGINE BLEED DOES NOT SUPPLY AIR WITH OUT APU AIR. AIRCRAFT BACK TO BLOCK AND GROUNDED BY MAINTENANCE. MAINTENANCE DEFERRED L/H A/C PACK IAW MEL 21-51-1. AIRCRAFT RETURNED TO SERVICE.
